# SDR 2008FA0000551

- Difficulty date: August 6, 2008
- Submitted: August 14, 2008
- Operation: General aviation
- Make and model: Doug MD-90-30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Seized
- Location: Oil Pump
- Component: Oil Pump
- Component part number: 64308463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP SEIZED, OIL PUMP BEARING BRACKET SHOWED SIGNS OF RUBBING WITH THE OIL PUMP GEAR.  PENDING ENGINEERING EVALUATION.  (K)
